Publicação: Limit weierstrass points on nodal reducible curves
Nenhuma Miniatura disponível
Data
2007-01-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Amer Mathematical Soc
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
In the 1980s D. Eisenbud and J. Harris posed the following question: What are the limits of Weierstrass points in families of curves degenerating to stable curves not of compact type? In the present article, we give a partial answer to this question. We consider the case where the limit curve has components intersecting at points in general position and where the degeneration occurs along a general direction. For this case we compute the limits of Weierstrass points of any order. However, for the usual Weierstrass points, of order one, we need to suppose that all of the components of the limit curve intersect each other.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Transactions of the American Mathematical Society. Providence: Amer Mathematical Soc, v. 359, n. 10, p. 5035-5056, 2007.